Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 9139645, 5 pages
Research Article

An Approach of Randomness of a Sample Based on Its Weak Ergodic Limit

Departamento de Matemáticas y Estadística, Universidad Nacional de Colombia, Manizales, Colombia

Correspondence should be addressed to Jaime A. Londoño; moc.liamg@onodnol.a.emiaj

Received 7 May 2017; Revised 19 September 2017; Accepted 24 October 2017; Published 5 November 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Jaime A. Londoño. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov, “Three approaches to the quantitative definition of information,” International Journal of Computer Mathematics, vol. 2, no. 1-4, pp. 157–168, 1968. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Martin-Löf, “The definition of random sequences,” Information and Control, vol. 9, pp. 602–619, 1966. View at Google Scholar · View at MathSciNet
  3. A. K. Zvonkin and L. A. Levin, “The complexity of finite objects and the development of the concepts of information and randomness by means of the theory of algorithms,” Russian Mathematical Surveys, vol. 25, no. 6, pp. 83–124, 1970. View at Publisher · View at Google Scholar · View at Scopus
  4. C.-P. Schnorr, Zufälligkeit und Wahrscheinlichkeit. Eine algorithmische Begründung der Wahrscheinlichkeitstheorie, vol. 218 of Lecture Notes in Mathematics, Springer-Verlag, Cham, Switzerland, 1971. View at MathSciNet
  5. R. M. Gray, Probability, Random Processes, and Ergodic Properties, Springer, Dordrecht, Netherlands, 2nd edition, 2009. View at MathSciNet
  6. P. C. Shields, The Ergodic Theory of Discrete Sample Paths, vol. 13 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1996. View at MathSciNet
  7. V. V. V’yugin, “Effective convergence in probability and an ergodic theorem for individual random sequences,” Theory of Probability & its Applications, vol. 420, no. 1, Article ID S0040585, pp. 39–50, 1998. View at Google Scholar
  8. P. Gács, M. Hoyrup, and C. Rojas, “Randomness on computable probability spaces–a dynamical point of view,” Theory of Computing Systems, vol. 48, no. 3, pp. 465–485, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Galatolo, M. Hoyrup, and C. Rojas, “Effective symbolic dynamics, random points, statistical behavior, complexity and entropy,” Information and Computation, vol. 208, no. 1, pp. 23–41, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Billingsley, Probability and Measure, John Wiley & Sons, Inc., Hoboken, NJ, USA, 3rd edition, 1995.
  11. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 2nd edition, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. Walters, An Introduction to Ergodic Theory, vol. 79, Springer, New York, NY, USA, 1st edition, 2000.